# SDR COMA0060547

- Difficulty date: July 5, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 12,226 hours, 11,471 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Altimeter
- Part number: WL102AM55
- Part serial: AJ811
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,340 hours, 9,046 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STANDBY AIR SPEED INDICATED ZERO DURING TAKEOFF.  REPLACED AIR SPEED INDICATOR.
